A criterion for determining the 2 n d order linear differential equations possessing the central dispersion with the index n equal to t + π

Staněk, Svatoslav

Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika (1977)

  • Volume: 16, Issue: 1, page 75-79
  • ISSN: 0231-9721

How to cite

top

Staněk, Svatoslav. "A criterion for determining the 2$^nd$ order linear differential equations possessing the central dispersion with the index $n$ equal to $t+\pi $." Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika 16.1 (1977): 75-79. <http://eudml.org/doc/23333>.

@article{Staněk1977,
author = {Staněk, Svatoslav},
journal = {Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika},
keywords = {linear differential transformations of the second order; zeros of differential equations},
language = {eng},
number = {1},
pages = {75-79},
publisher = {Palacký University Olomouc},
title = {A criterion for determining the 2$^nd$ order linear differential equations possessing the central dispersion with the index $n$ equal to $t+\pi $},
url = {http://eudml.org/doc/23333},
volume = {16},
year = {1977},
}

TY - JOUR
AU - Staněk, Svatoslav
TI - A criterion for determining the 2$^nd$ order linear differential equations possessing the central dispersion with the index $n$ equal to $t+\pi $
JO - Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika
PY - 1977
PB - Palacký University Olomouc
VL - 16
IS - 1
SP - 75
EP - 79
LA - eng
KW - linear differential transformations of the second order; zeros of differential equations
UR - http://eudml.org/doc/23333
ER -

References

top
  1. Borůvka O., Linear Differential Transformations of the Second Order, The English Universities Press, London, (1971). (1971) Zbl0222.34002MR0463539
  2. Borůvka O., Sur la périodicité de la distance des zéros intégrales de l’équation differéntielle y ' ' = q ( t ) y , Tensor, N. S. Vol. 26 (1972), 121-128. (1972) Zbl0237.34051MR0340687
  3. Neuman F., Linear differential equations of the second order and their applications, Rediconti di Mat. 4 (1971), 559-617. (1971) Zbl0227.34005MR0311972

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.